Regularity and complete distributivity.

H.J. Bandelt

Semigroup forum (1980)

  • Volume: 19, page 123-126
  • ISSN: 0037-1912; 1432-2137/e

How to cite


Bandelt, H.J.. "Regularity and complete distributivity.." Semigroup forum 19 (1980): 123-126. <>.

author = {Bandelt, H.J.},
journal = {Semigroup forum},
keywords = {regular element; semigroup of binary relations},
pages = {123-126},
title = {Regularity and complete distributivity.},
url = {},
volume = {19},
year = {1980},

AU - Bandelt, H.J.
TI - Regularity and complete distributivity.
JO - Semigroup forum
PY - 1980
VL - 19
SP - 123
EP - 126
KW - regular element; semigroup of binary relations
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.